Uniformly Continuous Set-Valued Composition Operators in the Spaces of Functions of Bounded Variation in the Sense of Riesz

Volume 58 / 2010

W. Aziz, J. Guerrero, N. Merentes Bulletin Polish Acad. Sci. Math. 58 (2010), 39-45 MSC: 47B33, 26B30, 26E25, 26B40. DOI: 10.4064/ba58-1-5

Abstract

We show that any uniformly continuous and convex compact valued Nemytski\u\i composition operator acting in the spaces of functions of bounded $\varphi $-variation in the sense of Riesz is generated by an affine function.

Authors

  • W. AzizDepartamento de Física y Matemática
    Universidad de Los Andes
    Trujillo, Venezuela
    e-mail
  • J. GuerreroDepartamento de Matemáticas y Física
    Universidad Nacional Experimental del Táchira
    San Cristóbal, Venezuela
    e-mail
    e-mail
  • N. MerentesEscuela de Matemáticas
    Universidad Central de Venezuela
    Caracas, Venezuela
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image